MAUDE Adverse Event Report: CIRCADIANCE LLC SMART MONITOR 2; APNEA MONITOR

CIRCADIANCE LLC SMART MONITOR 2; APNEA MONITOR
Model Number 4003
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint issue alleged by the customer was not able to be confirmed because the device has not been sent to circadiance for evaluation.The customer stated that the device will not be sent in for service and requested that the complaint record be closed.The smartmonitor 2 device has provisions to allow the user to detect failure of the audible alarm.Specifically, the users are instructed that the audible alarm will annunciate every time that the monitor is turned on allowing the user to verify alarm functionality prior to placing the device into service.Additionally, users are instructed to perform a full device checkout by following the published smartmonitor 2 checkout procedure between uses on different patients or at least annually if the monitor has not been in use.The steps of the checkout procedure fully verify all of the alarm functions of the smartmonitor 2.These instructions and features minimize the risk that an audible alarm failure can result in patient injury.The user of this equipment is responsible for reading, understanding, and following the warning and caution statements throughout the manual.No additional information is available at this time.If additional information becomes available or the device is sent to circadiance for evaluation, a follow-up report will be filed.
 
Event or Problem Description
Circadiance, llc received customer complaint allegation on (b)(6) 2016 detailing a product issue associated with a smartmonitor 2 device.The customer reported that the device failed to alarm during the functional self-test.No resulting effect on a patient or potential user has been reported.

Brand Name
SMART MONITOR 2
Common Device Name
APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE LLC
1300 rodi road
turtle creek PA 15145
MDR Report Key5871605
Report Number3006182632-2016-00003
Device Sequence Number1366242
Product Code FLS
UDI-Device IdentifierB0364003
UDI-PublicB0364003
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K011597
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2016
Initial Report FDA Received Date08/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1